# SDR SWAA2021070688442

- Difficulty date: June 26, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 403902
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY L/H EMERGENCY LIGHT INOP / R&R FWD GALLEY L/H EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06POS 1: P/N OFF/ON: D717-01-100S/N OFF: 403902 S/N ON: 403902
